zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new algorithm for a class of linear nonlocal boundary value problems based on the reproducing kernel method. (English) Zbl 1215.34014

The authors study a numerical algorithm for solving fourth-order multi-point boundary value problems

u (4) + i=0 3 a i (x)u (i) (x)=f(x),0x1,u(ξ 1 )=b 1 ,u ' (ξ 1 )=b 2 ,u '' (ξ 1 )=b 3 ,u(ξ 2 )-u(ξ 3 )=b 4 ,

where a i C[a,b], 0<ξ 1 <ξ 2 <ξ 3 <1 and b i (i=1,2,3,4) are real numbers. They present an algorithm for solving the above problems based on the reproducing kernel method. The characteristic feature of this method is that a global approximation can be established on the whole solution domain and the convergence is uniform.

34A45Theoretical approximation of solutions of ODE
34B05Linear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
47B32Operators in reproducing-kernel Hilbert spaces
[1]Henderson, J.; Kunkel, C. J.: Uniqueness of solution of linear nonlocal boundary value problems, Appl. math. Lett. 21, 1053-1056 (2008) · Zbl 1158.34309 · doi:10.1016/j.aml.2006.06.024
[2]Moshiinsky, M.: Sobre los problemas de condiciones a la frontiera en una dimension de caracteristicas discontinuas, Bol. soc. Mat. mexicana 7, 1-25 (1950)
[3]Timoshenko, S.: Theory of elastic stability, (1961)
[4]Eloe, P. W.; Henderson, Johnny: Uniqueness implies existence and uniqueness conditions for nonlocal boundary value problems for nth order differential equations, J. math. Anal. appl. 331, 240-247 (2007)
[5]Graef, John R.; Webb, J. R. L.: Third order boundary value problems with nonlocal boundary conditions, Nonlinear anal. 71, 1542-1551 (2009) · Zbl 1189.34034 · doi:10.1016/j.na.2008.12.047
[6]Liu, B.: Solvability of multi-point boundary value problem at resonance (IV), Appl. math. Comput. 143, 275-299 (2003) · Zbl 1071.34014 · doi:10.1016/S0096-3003(02)00361-2
[7]Feng, W.; Webb, J. R. L.: Solvability of m-point boundary value problems with nonlinear growth, J. math. Anal. appl. 212, 467-480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[8]Geng, F. Z.: Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method, Appl. math. Comput. 215, 2095-2102 (2009) · Zbl 1178.65085 · doi:10.1016/j.amc.2009.08.002
[9]Lin, Y. Z.; Lin, J. N.: Numerical algorithm about a class of linear nonlocal boundary value problems, Appl. math. Lett. 23, 997-1002 (2010) · Zbl 1201.65130 · doi:10.1016/j.aml.2010.04.025
[10]Cui, M. G.; Lin, Y. Z.: Nonlinear numerical analysis in reproducing kernel space, (2009)
[11]Berlinet, A.; Thomas-Agnan, Christine: Reproducing kernel Hilbert space in probability and statistics, (2004)
[12]Cui, M. G.; Geng, F. Z.: Solving singular two-point boundary value problem in reproducing kernel space, J. comput. Appl. math. 205, 6-15 (2007) · Zbl 1149.65057 · doi:10.1016/j.cam.2006.04.037
[13]Geng, F. Z.: A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems, Appl. math. Comput. 213, 163-169 (2009) · Zbl 1166.65358 · doi:10.1016/j.amc.2009.02.053
[14]Geng, F. Z.; Cui, M. G.: Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space, Appl. math. Comput. 192, 389-398 (2007) · Zbl 1193.34017 · doi:10.1016/j.amc.2007.03.016
[15]Geng, F. Z.; Cui, M. G.: Solving a nonlinear system of second order boundary value problems, J. math. Anal. appl. 327, 1167-1181 (2007) · Zbl 1113.34009 · doi:10.1016/j.jmaa.2006.05.011